# SDR RYN2008F00004

- Difficulty date: June 27, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N526NA
- Make and model: Boeing 757236
- Aircraft serial: 24794
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Panel
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK TO RFD FOR PRESSURE CONTROLLER PROBLEM, BOTH AUTO 1 AND AUTO 2 ARE SPIKING 200 TO 300 CABIN DIFFERENTIAL DURING CLIMB.  REPLACED OVERHEAD CONTROL PANEL IAW AMM 21-31-01, OPS CHECKED NORMAL.  IN ADDITION COMPLIED WITH FIM 21-30-00 AND AMM 21-30-00 PRESSURE CONTROL SYSTEM, OPS CHECKED NORMAL.  (A)
